# SDR VNAA0301026

- Difficulty date: January 24, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 18,555 hours, 21,551 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LAV SMOKE CAS MESSAGE FLASHED AND THEN CLEARED.  THE CREW CALLED MAINTENANCE CONTROL JUST TO REPORT IT AND WERE INSTRUCTED TO CONTINUE SINCE IT DID NOT REPEAT.  FLIGHT 4064 WAS COMPLETED WITH NO FURTHER INCIDENTS.
